# SDR UIEA2019051104167

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,812 hours, 16,818 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN UPON ENGINE SHUTDOWN.( PERFORMED APU OPS CK IAW AMM 49-11-00. NO DEFECTS NOTED AT THIS TIME. APU PERFORMED SATISFACTORY. )
